# SDR MASA200600815

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,770 hours, 9,940 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 601R517063
- Part serial: P0177449
- Condition: Inoperative
- Location: Mach Trim
- Part time: 5,428 hours, 4,787 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7229 CAE - MACH TRIM INOP.  MAINTENANCE REPLACED PANEL..
